# SDR ASOA2013081308866

- Difficulty date: July 29, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,079 hours, 27,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP PLATE OF BS 349, FRAME BETWEEN 27R AND 42.90R   REPAIRED IAW EO CL600-2B19-53I00362.
